# SDR SWAA2023061247149

- Difficulty date: May 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,244 hours, 30,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT GUSSET LOC ON BS 500D AT STR 19R AT FWD CARGO COMPARTMENT 2023-311194<[01] REPLACED ANGLE - SUPPORT GUSSET LOC ON BS 500D AT STR 19R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 143A7902 SHEET 209 REV: ?. SEE INDIVIDUAL SIGNOFFS BELLOW.;[02] CERTIFIED STEP 1; COMPLETED  RII
